BibTeX record journals/automatica/ShenW12

download as .bib file

@article{DBLP:journals/automatica/ShenW12,
  author    = {Dongmei Shen and
               Musheng Wei},
  title     = {Some new properties of the right invertible system in control theory},
  journal   = {Autom.},
  volume    = {48},
  number    = {8},
  pages     = {1683--1692},
  year      = {2012},
  url       = {https://doi.org/10.1016/j.automatica.2012.05.037},
  doi       = {10.1016/j.automatica.2012.05.037},
  timestamp = {Thu, 20 Feb 2020 09:14:37 +0100},
  biburl    = {https://dblp.org/rec/journals/automatica/ShenW12.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics